# SDR USAA2011022890890

- Difficulty date: February 22, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 67,656 hours, 30,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: Damper
- Component: Damper, Ratier
- Component part number: FE174004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES - C1 CHECK - R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW.  REPLACED DIAPHRAGM AND SERVICED IAW A320 AMM 52-22-00-860-002.
